# SDR 9623159917

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM ORD, THE LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  COCKPIT OPERATING MANUAL PROCEDURES WERE FOLLOWED AND LIGHT STAYED ON.  FLIGHT WAS CONTINUED TO DESTINATION (MSP) AT REDUCED SPEED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN GEAR UPLOCK SWITCH.  OPERATIONAL CHECK NORMAL. AIRCRAFT RETURNED TO SERVICE.
